# SDR R61A201803210382

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 11,707 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED RT SILL AT FR13 & FR14 PN170-05663-003 REF SRM 51-40-08 APPLIED TOPCOAT RT SILL AT FR 13 AND FR 14 PN170-05663-003 REF SRM 51-23-06.
